# SDR DALA2020020500916

- Difficulty date: February 3, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 66,280 hours, 24,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 5c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 SEAT 5C FWD EMERGENCY PATH SEAT MOUNTED LIGHT INOP. CORRECTIVE ACTION: REPLACED SEAT 5C FWD SEAT MOUNTED EMERGENCY LIGHT ASSY. (6566743)
